# SDR SWAA2025092911306

- Difficulty date: September 4, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 70,487 hours, 42,125 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT LOCATED ORSS269 TRAILING EDGE AT RT WING.  REPLACED ANGLE SUPPORT LOCATED ORSS269 TRAILING EDGE AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2930 SHEET:8 REV:-.
